Please use this identifier to cite or link to this item:


File Description SizeFormat 
vol2n2-114-120.pdf3.87 MBAdobe PDFView/Open

Item Summary

Title: Morphometric Characteristics and Relative Growth of Yellowfin Tunas (Neothunnus macropterus) from Central America
Authors: Schaefer, Milner B.
Issue Date: Apr-1948
Publisher: University of Hawai'i Press
Citation: Schaefer MB. 1948. Morphometric characteristics and relative growth of yellowfin tunas (Neothunnus macropterus) from Central America. Pac Sci 2(2): 114-120.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 2, Number 2, 1948

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.